TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Unbreakable

Senior TeenHelper
*******
 
Resilient Pumpkin's Avatar
 
Name: Court
Age: 28
Gender: Female
Location: Ohio

Posts: 762
Blog Entries: 21
Join Date: March 30th 2016

Progesterone? - April 8th 2018, 03:44 AM

So I'm on progesterone pills for 10 days And I've noticed my breasts are really, really sensitive to the point they hurt to the touch, I mean, I turned over and laid on one and oh my gosh the pain, and that's not a thing for me. The thing is, I've taken them before back in December and it never caused this issue, also for 10 days. I still have around five days to go. Should I tell my doctor or just wait it out until the pills are done?


Resilient
1. (of a person or animal) able to withstand or recover quickly from difficult conditions.
2. (of a substance or object) able to recoil or spring back into shape after bending, stretching, or being compressed.

We all possess resilience, we just need to realize it.

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator


   
  (#2 (permalink)) Old
.:Bibliophile:. Offline
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,948
Blog Entries: 1796
Join Date: January 18th 2009

Re: Progesterone? - April 8th 2018, 03:56 AM

I'd mention it. It could have to do with the type of pill she chose because maybe last time she tried something different. The other thing to consider is that even if you retry a pill you might end up having different side effects.

I tried effexor a few years back and got pretty anxious while I adjusted. The anxiety went away and then I ended up switching. I tried it again last year or the year before and I didn't experience the anxiety but I had no appetite. That was never an issue before.

It's always important to check in when you experience something you aren't used to though. At least to make the doctor aware and see if they have any insight or something like that.


|Lead Moderator|Newsletter Officer|
   
  (#3 (permalink)) Old
Unbreakable

Senior TeenHelper
*******
 
Resilient Pumpkin's Avatar
 
Name: Court
Age: 28
Gender: Female
Location: Ohio

Posts: 762
Blog Entries: 21
Join Date: March 30th 2016

Re: Progesterone? - April 8th 2018, 04:03 AM

Quote:
Originally Posted by ~Abibliophobe~ View Post
I'd mention it. It could have to do with the type of pill she chose because maybe last time she tried something different. The other thing to consider is that even if you retry a pill you might end up having different side effects.

I tried effexor a few years back and got pretty anxious while I adjusted. The anxiety went away and then I ended up switching. I tried it again last year or the year before and I didn't experience the anxiety but I had no appetite. That was never an issue before.

It's always important to check in when you experience something you aren't used to though. At least to make the doctor aware and see if they have any insight or something like that.
Thanks for replying! I'm also have some terrible itching. The doctor said I had a yeast infection but she gave me a pill for that too, but once again I've taken that pill before and I only take that pill once, so it cannot be that because I only took it on Tuesday. I'm still having cramping too which it was supposed to stop or at least ease. I am wondering if I should call their after hours line or wait until Monday. I don't know if the itching could also be an allergic reaction to the progesterone.

EDIT: I just now compared bottles and the one from December was 5mg less than the ones they recently put me on, so it's a high possibility it's the progesterone. The first time it was prescribed to me it was only 5mg, this time it's 10mg.


Resilient
1. (of a person or animal) able to withstand or recover quickly from difficult conditions.
2. (of a substance or object) able to recoil or spring back into shape after bending, stretching, or being compressed.

We all possess resilience, we just need to realize it.

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator



Last edited by Resilient Pumpkin; April 8th 2018 at 04:21 AM.
   
  (#4 (permalink)) Old
.:Bibliophile:. Offline
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,948
Blog Entries: 1796
Join Date: January 18th 2009

Re: Progesterone? - April 8th 2018, 05:41 AM

Quote:
Originally Posted by Button Eyes View Post


Thanks for replying! I'm also have some terrible itching. The doctor said I had a yeast infection but she gave me a pill for that too, but once again I've taken that pill before and I only take that pill once, so it cannot be that because I only took it on Tuesday. I'm still having cramping too which it was supposed to stop or at least ease. I am wondering if I should call their after hours line or wait until Monday. I don't know if the itching could also be an allergic reaction to the progesterone.

EDIT: I just now compared bottles and the one from December was 5mg less than the ones they recently put me on, so it's a high possibility it's the progesterone. The first time it was prescribed to me it was only 5mg, this time it's 10mg.
I thought that might be the reason but couldn't really say since I am not your doctor. Dosage increase can definitely make the side effects more intense or increase their chances of happening.

If you are worried you are having an allergic reaction it might be a good idea to call. Allergic reactions aren't anything to fool around with.


|Lead Moderator|Newsletter Officer|
   
  (#5 (permalink)) Old
Unbreakable

Senior TeenHelper
*******
 
Resilient Pumpkin's Avatar
 
Name: Court
Age: 28
Gender: Female
Location: Ohio

Posts: 762
Blog Entries: 21
Join Date: March 30th 2016

Re: Progesterone? - April 8th 2018, 03:05 PM

I called and they said to stop the medicine and that they’d get me in to see a doctor sooner than what I was scheduled for.


Resilient
1. (of a person or animal) able to withstand or recover quickly from difficult conditions.
2. (of a substance or object) able to recoil or spring back into shape after bending, stretching, or being compressed.

We all possess resilience, we just need to realize it.

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator


   
  (#6 (permalink)) Old
.:Bibliophile:. Offline
PM me anytime!

TeenHelp Veteran
*************
 
.:Bibliophile:.'s Avatar
 
Gender: Just me

Posts: 16,948
Blog Entries: 1796
Join Date: January 18th 2009

Re: Progesterone? - April 8th 2018, 03:17 PM

Quote:
Originally Posted by Button Eyes View Post
I called and they said to stop the medicine and that they’d get me in to see a doctor sooner than what I was scheduled for.

That is awesome to hear. I think it's great that you were able to call and they were able to get you in sooner. I hope that you all are able to figure something out.

Please keep us (or me) updated.


|Lead Moderator|Newsletter Officer|
   
  (#7 (permalink)) Old
Unbreakable

Senior TeenHelper
*******
 
Resilient Pumpkin's Avatar
 
Name: Court
Age: 28
Gender: Female
Location: Ohio

Posts: 762
Blog Entries: 21
Join Date: March 30th 2016

Re: Progesterone? - April 9th 2018, 07:59 PM

I have an appointment for Friday the 13th. I hope that that isn't an omen xD


Resilient
1. (of a person or animal) able to withstand or recover quickly from difficult conditions.
2. (of a substance or object) able to recoil or spring back into shape after bending, stretching, or being compressed.

We all possess resilience, we just need to realize it.

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator


   
Closed Thread

Bookmarks

Tags
progesterone

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.